# SDR USAA990445

- Difficulty date: May 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Part time: 42,539 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH BY 1 INCH CORRODED AREA AT STATION 965 FLOORBEAM RT LAV THRESHOLD ATTACH POINT.  CORROSION LEVEL 1, CORROSION TASK NR C58-53300.  SPLICED IN NEW SECTION OF ANGLE PER TYPICAL REPAIR 53-10-14.  (M)
